Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 1, Pages 187-199
http://dx.doi.org/10.1155/S0161171288000225

On asymptotic normality for m-dependent U-statistics

Faculty of Management Sciences, The Ohio State University, Columbus 43210, Ohio, USA

Received 21 April 1986

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wansoo T. Rhee, “On asymptotic normality for -dependent -statistics,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 1, pp. 187-199, 1988. doi:10.1155/S0161171288000225